English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derived categories of irreducible projective curves of arithmetic genus one

MPS-Authors
/persons/resource/persons235030

Burban,  Igor
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Burban, I., & Kreußler, B. (2006). Derived categories of irreducible projective curves of arithmetic genus one. Compositio Mathematica, 142(5), 1231-1262.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C0F-C
Abstract
There is no abstract available